# SDR 06FDEA03024

- Difficulty date: August 22, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB7511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, CRACK FOUND APPROX 9" IN LENGTH DURING HFEC INSPECTION AT   STRINGER 11 (UPPER STRINGER) WING STA XORS 704 SNRM NO.: N00282, LT WING TANK STA XORS 704 STRINGER 11 CARRIED OUT REPAIR AS PER SRM 57-20-00 VOLUME I, FIGURE 10.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
